# SDR DL76G060699

- Difficulty date: August 25, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 65,957 hours, 15,344 cycles
- Engine: Ge CF680C2*
- Engine time: 34,336 hours, 40,854 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Guide Vane
- Part number: 380029817
- Part serial: P367
- Condition: Malfunctioned
- Location: Apu
- Part time: 34,336 hours, 40,854 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU IGVS SEIZED. REPLACED APU.
